# SDR AALA201703299010

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 76,001 hours, 10,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Part number: F5217023200300
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING REPLACEMENT OF R2 DOOR SLIDE RAFT PER JOB CARD 33L00025001, FOUND RELEASE LEVER GUARD BENT ON GIRT BAR.  ACCOMPLISHED GVI, COLD WORKED GIRT BAR LOCK PLATE TO ORIGINAL FLAT CONTOUR AND ACCOMPLISHED HFEC TO LOWER PLATE.
